Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
1351870 tn?1277732421

tired, irritable and jumpy...

I have been so out of sorts since stopping the vics. I go from a great mood to a terrible mood at the drop of a hat. I'm moody, edgy, irritable and I don't like it. Is this normal? Is there anything to help take this away? I feel bad cuz I'm taking it out on everyone else.. including my preschooler :(
4 Responses
Avatar universal
HI mood swings are pritty normal coming off narcotics....its all about your emotions coming
back on line...first your happy then in tears...it will pass with time but it can take some getting use to wile its going on...try to respond not react to things and just no your not going crazy and what your experiencing happens to most of us...as for a cure...dont really know any one thing some people get help from valarin root or some of the calming teas out there ....good luck and God bless....Gnarly
Avatar universal
sorry to hear you're struggling. wow i relate. this is so hard. i am on day 13 now and back to work - that has helped me a lot. forces me to maintain a normal schedule -sleeping - waking - readying for my day. the cravings for me are strong but so far i have been able to quiet them and then they do subside. i am eating regurlarly ( I actually feel a little chubby :))  EVERYTHING you just talked about are the things that almost made me give in but I didnt and neither will you. take a breath - count to 10 and get up and move is what is currently working for me you willfind something that works for you
Avatar universal
I think what you're going through is pretty normal. I've been off methadone for 10 days now and I'm on a roller coaster! There are times throughout the day that I feel pretty darn good and others that I'm just beside myself. Let me share some of the things that have taken the edge off for me......
-Staying busy. Go outside and do something even if it's walking around the yard.
-Eating something. I find everything is harder with an empty stomach.
-Excersise. Spend 10 minutes on the treadmill, run up and down the stairs, play tag with your child or something that will get you moving around.
-Find an NA/AA meeting and go there. They really do help!
1351870 tn?1277732421
Thank you guys!!! It's comforting to know I'm not alone in this. I appreciate the kind and supportive words and the suggestions.. I will def try to take better care and try to just chill!! It just dawned on me the sleepless nights have probably not been good to me either. That ***** too.. maybe I will try that melatonin :) Wow.. cannot thank you guys enough for being there.. you all rock!
good night and God bless!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.